I have been using depo for the last five years off and on and for the first two of the five years i had not be sexually active. I did depo to regulate my periods. Well anyways skip ahead to last yr (2014) i had a shot in November, one in February(2015). Was supposed to go back.in may(2015) but never did. Had unprotected sex at the end of april all the way through may and my boyfriend did his business inside me 100% each time. Ive taken two hpt and both have been negative but im hurting across my abdominal section and pelvic area, when i squeeze my nipples they leak, ive been having headaches and heartburn. My stomach has really hurt the last 3-5 days and I've been doubled over in pain and crying. Some times are worst than others. I have one child already and when i conceived him the next morning i was in excruciating pain. While bein on depo i have not bled in between shots but im thinking i may be pregnant. My jeans irritate my stomach and i get several cramping sensations all day. Please help as my doctor can not see me until june 16th. I just want to know what's causing the pain. Have had minimal discharge. Not sure if its had a color or anything. Just someone please help me
You will not be pregnant as you were still covered by Depo when you had sex in April.
What is happening is that your body is now trying to rebalance itself, now you've stopped putting the Depo into it. It can take months for this to happen, & in the meantime, you are likely to get hormonal symptoms (such as all of those you are experiencing). It can take some women up to 18 months to regain their fertility & get a regular cycle back.
You may want to check that you're up to date with your Cervical Smear Tests, to rule out anything else being the problem, but I am almost certain that you are just experiencing withdrawal from hormonal birth control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 1 answer
Posted 25 Mar 2015 • 1 answer
Posted 25 May 2015 • 1 answer
Posted 12 Dec 2015 • 1 answer
Posted 18 Dec 2015 • 1 answer